For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise

About Nisim Biofactors

If you've used Nisim NewHair Biofactors, please help others by sharing your experience with side effects. What would you tell your best friend about using this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

Subj: Pimples on the scalp
Date: 10/19/2011
hey I just received my nisim order 5 days ago and after using the shampoo and extract for 5 days I notesed today some small red pimples on my scalp! do I have to stop using it? I feel like trying it and I have to mention that my scalp used to be itchy and sometimes I see red spots but and thats when I start lossing my hair but it is the first time I see pimples.. it's not itchy, what should I do?

AskDocWeb: For medical advice you need to have a dermatologist evaluate your scalp condition. Since the condition was present before starting Nisim, at least you know that isn't causing it. Pimples on the scalp can be caused by a wide variety of things. Here are some of the possibilities.

One possibility is that you may have acquired a relatively common condition such as seborrhea dermatitis or eczema. If it's any comfort these conditions are easily treated with a high success rate.

Another possibility is a condition called scalp folliculitis. This is an inflammatory disorder of the hair follicles in the scalp that causes small pustules where the inflammation occurs. When diagnosed by a physician scalp folliculitis is typically treated with topical antibiotics like fucidin gel, clindamycin solution or erythromycin solution. A more severe form of this condition is called acne necrotica, also known as acne frontalis or acne varioliformis. If this is what you have, these conditions need medical attention because in some cases it can become bad enough that it may cause scaring.

Allergic reactions to the harsh chemicals (in shampoo, conditioner, hair treatments or dyes) can also cause pimples. If you suspect allergies, simply experimenting with other hair treatments may be the obvious course of action.

In males, pimples can be caused by an over-abundance of Dihydrotestosterone (DHT) in his scalp, which can also lead to hair loss.

Another possibility (regardless of gender) is an excess of dirt or bacteria build up on hair roots. Now you may be a very hygienic individual but sometimes, no matter what we do to keep ourselves clean, infection on the scalp can and sometimes does occur in just about everyone at one time or another. The solution may be as simple as using an over-the-counter medicated shampoo that has some kind of antibacterial properties. One that also contains tar, zinc pyrithione, selenium sulfide, sulfur, and/or salicylic acid may be particularly helpful.

And last but not least, there is a fungus called "Malassezia" that likes to live in oily scalps. If you sleep with your scalp wet and damp without blow drying or letting it dry out thoroughly, it will be a breeding ground for the fungus. If you have Malassezia, your doctor may prescribe a therapy with antifungal agents.

Acne on the scalp may be treated with many of the medications used to treat acne on the rest of the face and body. One exception is benzoyl peroxide, which tends to bleach hair. This outcome may or may not be desired. If you don't know what is causing the pimples then consult with a dermatologist.

Nisim rating?
Date: 2/15/2012
Hey I have been tempted to start using this product and was wondering how it is rated on this website, especially against shampoos such as Alepecin which I have been using for about 2 weeks now.

AskDocWeb: We have only just begun to consider doing ratings for these products. What criteria do you think should be used to rate them?

If I stop using it
Date: 3/16/2012
Well i tried a lottt of products, just this one NISIM BIOFACTORS help me a lot. mas shedding was sooooo terrible after a week it stoped, but now im so scared if I stop using it my hair will fall out!!! thats true???? of what depend it????

AskDocWeb: When discontinuing a product that prevents hair loss, the only hair that you lose is the hair that the product was helping you keep. After that "benefit hair" is lost, your rate of hair loss returns to whatever it was before you started using the product.

New confidence
Date: 4/3/2012
I am using Nisim shampoo which stopped my hair loss immediately. I was amazed! It has been almost 5 months and I can't beleive how healthy and thicker my hair is looking. I have shine! I still have some small bald spots so bought the Extract and have been using it for about 2 weeks and will report back on how it is working. I am a female so seeing these kinds of results is giving me a new confidence that I will have my once beautiful shining glory completely back again! Thank you Nisim!

AskDocWeb: Thanks for posting Suzee. Many people find that it takes 4 to 6 months to see results. We're glad you like yours.

Nisim discontinued?
Date: 7/6/2012
Has Nisim been discontinued? If so what was the reason.

AskDocWeb: Nisim has not been discontinued. It appears that there was a communication problem but that has been cleared up. It is still available from

No results from Nioxin
Date: 7/9/2012
I've been using Nioxin shampoo and conditioner for a year now, have not noticed any results, other than more typical male pattern hair loss. I've been recommended going over to Nisim shampoo and taking Trichotin, is this a good idea? And should I use the Nisim conditioner and extract too, or is just the shampoo, with the Trichotin tabs enough? I'm 25 and still wanting to have a family so am scared of taking Propecia (because of the side-effects). Thanks so much.

AskDocWeb: So far there are no posts from those using Trichotin so we have little data on that other than the ingredients, which looks promising. At least there are no obvious interactions that would prevent it from being used with Nisim. The extract sold by Nisim contains a special formula for hair regrowth so you will likely want to include that. Good luck.

Visible baldness
I have been using mintop5% foam (twice daily) and keraglo men tablet (after dinner) for last 5 months. My hair loss has not stopped. Now I have very visible baldness in the centre. Please suggest me what should I do. Can I add nisim to my regime?
lost HOPE

AskDocWeb: If you haven't already consulted with a dermatologist then that is something to consider doing. Using the Mintop foam on the bald spot should stimulate hair growth in that area. However, it is important to determine the cause of your hair loss because Mintop is not recommended for all types of hair loss. In some cases it may make things worse. And yes, you can add Nisim to your regime as no prescription is required.

Report - 2 - 3 - Page 4 - Last Page 5

After reviewing over a dozen of the most well-known products for hair loss we have decided to recommend Profollica.

If you find this page useful share it with others. If you have used Nisim NewHair Biofactors, use the form below to add your review or comments about Nisim. Please note that all addresses are held confidential.

Thanks for stopping by.

Your name:
Your email:
Add your product review below:


This consumer advocate website is protected by copyright 2002-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Nisim and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page